Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1859693, 19 pages
https://doi.org/10.1155/2017/1859693
Research Article

Magnetohydrodynamic Three-Dimensional Couette Flow of a Maxwell Fluid with Periodic Injection/Suction

1Department of Mathematics and Statistics, Riphah International University, Sector I-14, Islamabad, Pakistan
2COMSATS Institute of Information Technology, Kamra Road, Attock 43600, Pakistan

Correspondence should be addressed to Y. Ali; moc.liamg@5risayr

Received 26 December 2016; Accepted 14 March 2017; Published 13 April 2017

Academic Editor: Eusebio Valero

Copyright © 2017 Y. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Ali, M. A. Rana, and M. Shoaib, “Magnetohydrodynamic Three-Dimensional Couette Flow of a Maxwell Fluid with Periodic Injection/Suction,” Mathematical Problems in Engineering, vol. 2017, Article ID 1859693, 19 pages, 2017. doi:10.1155/2017/1859693